# SDR ABXA9800117

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56100883
- Condition: Cracked
- Location: Fuselage
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 INBOARD FLANGE CRACKED AT LONGERON 8L.  REPAIRED IAW DC8 SRM 51-1-8.
